Alert archive / California / Coastal Flood Statements in 2016

Coastal Flood Statement 1, NWS San Francisco Bay Area, CA

December 12, 20166 counties in California

NWS San Francisco Bay Area, CA issued this coastal flood statement at Dec 12, 2016, 7:06 PM PST for 6 counties in California. It was in force for 65 hr.

The area

The counties it named.

The facts

Issued
Dec 12, 2016, 7:06 PM PST (03:06 UTC)
Expired
Dec 15, 2016, 12:00 PM PST
In force
65 hr
Issued by
NWS San Francisco Bay Area, CA

Counties City and County of San Francisco, CA, Marin County, CA, Monterey County, CA, San Mateo County, CA, Santa Cruz County, CA, Sonoma County, CA

The radar

The San Francisco radar (KMUX), 53 km from the middle of the area, began a volume at 03:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Oakland, CA (KOAK), launched 00:00Z, 3.1 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 00:00Z on 2016-12-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 00:00Z on 2016-12-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1482 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

103 
WHUS46 KMTR 130306
CFWMTR

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
706 PM PST MON DEC 12 2016


CAZ006-505-509-529-530-140315-
/O.NEW.KMTR.CF.S.0001.161213T0306Z-161215T0300Z/
SAN FRANCISCO-
COASTAL NORTH BAY INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY-
SOUTHERN MONTEREY BAY AND BIG SUR COAST-
706 PM PST MON DEC 12 2016

...THE LARGEST TIDAL FLUCTUATIONS OF THE SEASON OFTEN REFERRED TO
AS KING TIDES ARE EXPECTED TO OCCUR OVER THE NEXT FEW DAYS...

THE SUN...MOON AND THE EARTH ARE IN PROPER ALIGNMENT TO ENCOURAGE
THE LARGEST TIDAL CYCLE OF THE SEASON WHICH IS EXPECTED TO OCCUR
OVER THE NEXT FEW DAYS. THESE EXTREME TIDES OFTEN REFERRED TO AS
KING TIDES WILL RESULT IN COASTAL FLOODING OF LOW LYING AREAS
ALONG OUR COAST LINE AND BAY FRONTS DURING PERIODS OF HIGH TIDE.
LOCATIONS THAT ARE TYPICALLY DRY DURING HIGH TIDE MAY BECOME
SUBMERGED DUE TO THIS EXTREME TIDAL CYCLE. DURING PERIODS OF
EXTREME LOW TIDE EXPECT TO SEE TIDE POOLS DEVELOP ALONG THE
IMMEDIATE COAST.

* TIMING...GENEREALLY SPEAKING EXTREME HIGH TIDES ARE EXPECTED TO
  OCCUR DURING THE MID TO LATE MORNING HOURS OF DECEMBER 13-15.
  EXTREME LOW TIDE WILL OCCUR DURING THE LATE AFTERNOON TO LATE
  EVENING HOURS. THE EXACT TIMING OF TIDES IS LOCATION DEPENDENT
  SO PLEASE VISIT HTTP://TIDESANDCURRENTS.NOAA.GOV/PORTS/ FOR MORE
  SPECIFIC TIDAL INFORMATION.

* LOCATIONS...LOW LYING AREAS ALONG THE IMMEDIATE COAST AND BAY
  FRONT INCLUDING MARSHES AND SLOUGHS. THESE LOCATIONS MAY INCLUDE
  PARKING LOTS...COASTAL TRAILS...SIDEWALKS...UNDERPASSES AND
  ROADWAYS...COASTAL TRAILS.

* IMPACTS...SEA WATER ON ROADWAYS...PARKING LOTS...TRAILS AND
  SIDEWALKS. PEOPLE VISITING BEACHES MAY LOSE ENTRY AND EXIT TO
  COVES AND NARROW BEACHES.

* PRECAUTIONARY AND PREPAREDNESS...DO NOT LEAVE YOUR VEHICLE IN
  LOW LYING PARKING LOTS NEAR THE COAST OR BAY FRONT. DO NOT
  TRAVEL THROUGH FLOODED ROADWAYS. IF VISITING THE COAST AVOID
  NARROW BEACHES AND COVES.

$$
3 follow-up statements
371 
WHUS46 KMTR 140259
CFWMTR

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
659 PM PST TUE DEC 13 2016

CAZ006-505-509-529-530-141100-
/O.CON.KMTR.CF.S.0001.000000T0000Z-161215T0300Z/
SAN FRANCISCO-
COASTAL NORTH BAY INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY-
SOUTHERN MONTEREY BAY AND BIG SUR COAST-
659 PM PST TUE DEC 13 2016

...THE LARGEST TIDAL FLUCTUATIONS OF THE SEASON OFTEN REFERRED TO
AS KING TIDES ARE EXPECTED TO OCCUR OVER THE NEXT FEW DAYS...

THE SUN...MOON AND THE EARTH ARE IN PROPER ALIGNMENT TO ENCOURAGE
THE LARGEST TIDAL CYCLE OF THE SEASON WHICH IS EXPECTED TO OCCUR
OVER THE NEXT FEW DAYS. THESE EXTREME TIDES OFTEN REFERRED TO AS
KING TIDES WILL RESULT IN COASTAL FLOODING OF LOW LYING AREAS
ALONG OUR COAST LINE AND BAY FRONTS DURING PERIODS OF HIGH TIDE.
LOCATIONS THAT ARE TYPICALLY DRY DURING HIGH TIDE MAY BECOME
SUBMERGED DUE TO THIS EXTREME TIDAL CYCLE. DURING PERIODS OF
EXTREME LOW TIDE EXPECT TO SEE TIDE POOLS DEVELOP ALONG THE
IMMEDIATE COAST.

* TIMING...GENEREALLY SPEAKING EXTREME HIGH TIDES ARE EXPECTED TO
  OCCUR DURING THE MID TO LATE MORNING HOURS THROUGH THURSDAY,
  DECEMBER 15. EXTREME LOW TIDE WILL OCCUR DURING THE LATE
  AFTERNOON TO LATE EVENING HOURS. THE EXACT TIMING OF TIDES IS
  LOCATION DEPENDENT SO PLEASE VISIT
  HTTP://TIDESANDCURRENTS.NOAA.GOV/PORTS/ FOR MORE SPECIFIC TIDAL
  INFORMATION.

* LOCATIONS...LOW LYING AREAS ALONG THE IMMEDIATE COAST AND BAY 
  FRONT INCLUDING MARSHES AND SLOUGHS. THESE LOCATIONS MAY 
  INCLUDE PARKING LOTS...COASTAL TRAILS...SIDEWALKS...
  UNDERPASSES AND ROADWAYS...COASTAL TRAILS. 

* IMPACTS...SEA WATER ON ROADWAYS...PARKING LOTS...TRAILS AND 
  SIDEWALKS. PEOPLE VISITING BEACHES MAY LOSE ENTRY AND EXIT TO 
  COVES AND NARROW BEACHES. 

* PRECAUTIONARY AND PREPAREDNESS...DO NOT LEAVE YOUR VEHICLE IN 
  LOW LYING PARKING LOTS NEAR THE COAST OR BAY FRONT. DO NOT 
  TRAVEL THROUGH FLOODED ROADWAYS. IF VISITING THE COAST AVOID 
  NARROW BEACHES AND COVES. 

$$
796 
WHUS46 KMTR 141115
CFWMTR

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
315 AM PST WED DEC 14 2016


CAZ006-505-509-529-530-150300-
/O.CON.KMTR.CF.S.0001.000000T0000Z-161215T0300Z/
SAN FRANCISCO-
COASTAL NORTH BAY INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY-
SOUTHERN MONTEREY BAY AND BIG SUR COAST-
315 AM PST WED DEC 14 2016

...THE LARGEST TIDAL FLUCTUATIONS OF THE SEASON OFTEN REFERRED TO
AS KING TIDES ARE EXPECTED TO OCCUR OVER THE NEXT FEW DAYS...

THE SUN...MOON AND THE EARTH ARE IN PROPER ALIGNMENT TO PRODUCE THE
LARGEST TIDAL CYCLE OF THE SEASON WHICH IS EXPECTED TO OCCUR OVER
THE NEXT FEW DAYS. THESE EXTREME TIDES...OFTEN REFERRED TO AS
KING TIDES...WILL RESULT IN COASTAL FLOODING OF LOW LYING AREAS
ALONG OUR COAST AND BAY FRONTS DURING PERIODS OF HIGH TIDE.
LOCATIONS THAT ARE TYPICALLY DRY DURING HIGH TIDE MAY BECOME
SUBMERGED DUE TO THIS EXTREME TIDAL CYCLE. DURING PERIODS OF
EXTREME LOW TIDE EXPECT TO SEE TIDE POOLS DEVELOP ALONG THE
IMMEDIATE COAST.

* TIMING...EXTREME HIGH TIDES ARE EXPECTED TO OCCUR DURING THE
  MID TO LATE MORNING HOURS THROUGH THURSDAY... DECEMBER 15.
  EXTREME LOW TIDE WILL OCCUR DURING THE LATE AFTERNOON TO LATE
  EVENING HOURS. THE EXACT TIMING OF TIDES IS LOCATION DEPENDENT
  SO PLEASE VISIT HTTP://TIDESANDCURRENTS.NOAA.GOV/PORTS/ FOR MORE
  SPECIFIC TIDAL INFORMATION.

* LOCATIONS...LOW LYING AREAS ALONG THE IMMEDIATE COAST AND BAY 
  FRONT INCLUDING MARSHES AND SLOUGHS. THESE LOCATIONS MAY 
  INCLUDE PARKING LOTS...COASTAL TRAILS...SIDEWALKS... 
  UNDERPASSES AND ROADWAYS...COASTAL TRAILS. 

* IMPACTS...SEA WATER ON ROADWAYS...PARKING LOTS...TRAILS AND 
  SIDEWALKS. PEOPLE VISITING BEACHES MAY LOSE ENTRY AND EXIT TO 
  COVES AND NARROW BEACHES. 

* PRECAUTIONARY AND PREPAREDNESS...DO NOT LEAVE YOUR VEHICLE IN 
  LOW LYING PARKING LOTS NEAR THE COAST OR BAY FRONT. DO NOT 
  TRAVEL THROUGH FLOODED ROADWAYS. IF VISITING THE COAST AVOID 
  NARROW BEACHES AND COVES. 

$$
107 
WHUS46 KMTR 142234
CFWMTR

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
234 PM PST WED DEC 14 2016

CAZ006-505-509-529-530-152000-
/O.EXT.KMTR.CF.S.0001.000000T0000Z-161215T2000Z/
SAN FRANCISCO-
COASTAL NORTH BAY INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY-
SOUTHERN MONTEREY BAY AND BIG SUR COAST-
234 PM PST WED DEC 14 2016

...THE LARGEST TIDAL FLUCTUATIONS OF THE SEASON OFTEN REFERRED TO
AS KING TIDES ARE EXPECTED TO OCCUR OVER THROUGH THURSDAY...

THE SUN...MOON AND THE EARTH ARE IN PROPER ALIGNMENT TO PRODUCE THE
LARGEST TIDAL CYCLE OF THE SEASON WHICH IS EXPECTED TO OCCUR
THROUGH THURSDAY. THESE EXTREME TIDES...OFTEN REFERRED TO AS KING
TIDES...WILL RESULT IN COASTAL FLOODING OF LOW LYING AREAS ALONG
OUR COAST AND BAY FRONTS DURING PERIODS OF HIGH TIDE. LOCATIONS
THAT ARE TYPICALLY DRY DURING HIGH TIDE MAY BECOME SUBMERGED DUE
TO THIS EXTREME TIDAL CYCLE. DURING PERIODS OF EXTREME LOW TIDE
EXPECT TO SEE TIDE POOLS DEVELOP ALONG THE IMMEDIATE COAST.

* TIMING...EXTREME HIGH TIDES ARE EXPECTED TO OCCUR DURING THE 
  MID TO LATE MORNING HOURS THROUGH THURSDAY... DECEMBER 15. 
  EXTREME LOW TIDE WILL OCCUR DURING THE LATE AFTERNOON TO LATE 
  EVENING HOURS. THE EXACT TIMING OF TIDES IS LOCATION DEPENDENT 
  SO PLEASE VISIT HTTP://TIDESANDCURRENTS.NOAA.GOV/PORTS/ FOR 
  MORE SPECIFIC TIDAL INFORMATION. 

* LOCATIONS...LOW LYING AREAS ALONG THE IMMEDIATE COAST AND BAY 
  FRONT INCLUDING MARSHES AND SLOUGHS. THESE LOCATIONS MAY 
  INCLUDE PARKING LOTS...COASTAL TRAILS...SIDEWALKS... 
  UNDERPASSES AND ROADWAYS...COASTAL TRAILS. 

* IMPACTS...SEA WATER ON ROADWAYS...PARKING LOTS...TRAILS AND 
  SIDEWALKS. PEOPLE VISITING BEACHES MAY LOSE ENTRY AND EXIT TO 
  COVES AND NARROW BEACHES. 

* PRECAUTIONARY AND PREPAREDNESS...DO NOT LEAVE YOUR VEHICLE IN 
  LOW LYING PARKING LOTS NEAR THE COAST OR BAY FRONT. DO NOT 
  TRAVEL THROUGH FLOODED ROADWAYS. IF VISITING THE COAST AVOID 
  NARROW BEACHES AND COVES. 

$$

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this coastal flood statement went out at Dec 12, 4:33 PM PST, 2 hours 33 minutes earlier.

Area forecast discussion, Dec 12, 4:33 PM PST, 2 hours 33 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
433 PM PST Mon Dec 12 2016

...WIDESPREAD RAIN ON THURSDAY POSSIBLY HEAVY AT TIMES ALONG WITH
GUSTY SOUTHERLY WINDS...

.SYNOPSIS...Mainly dry weather conditions and seasonably cool
temperatures are forecast to persist across much of the region
through Wednesday. However, deeper moisture spreading over
northern California may bring light rain as far south as the Santa
Cruz Mountains Tuesday afternoon into Wednesday. A much more
robust system will then impact the region and result in widespread
precipitation, locally heavy rainfall and windy to gusty winds
from late Wednesday night through Thursday. Showers likely linger
into Friday before dry conditions return region-wide by the
upcoming weekend.

&&

.DISCUSSION...as of 01:45 PM PST Monday...A mostly zonal flow
persists over the region this afternoon with high level clouds
advecting inland from the Pacific. This has had little effect on
temperatures overall with most locations in the 50s. Not much
change forecast through tonight for much of the region with patchy
fog again possible in the North and East Bay valley areas.

Deeper moisture is then forecast to begin advecting into northern
California late tonight into Tuesday morning. With PWAT values
forecast to exceed 1.25", expecting precipitation to become
widespread over northern portions of the state and may result in
light rain as far south as the Santa Cruz Mountains by Tuesday
afternoon. However, the latest forecast models keep the bulk of
precipitation mainly north of Sonoma County with the band of
heavier rainfall potentially even lifting a bit northward on
Wednesday during the day. Thus, chances for widespread precipitation
across our region will remain low on Tuesday and Wednesday.

A mid/upper level low approaching the Pacific Northwest will then
drive the frontal system southward through the region from Wednesday
night into Saturday. The forecast models are generally in good
agreement with precipitation increasing in coverage and intensity
over the North Bay late Wednesday night into Thursday morning. At
this point, PWAT values are forecast to exceed 1.35" with the
potential for locally heavy rainfall. In addition, given mid/upper
level support with this system (something that has been lacking from
the previous systems to impact the region), even inland valley
locations should benefit from decent rainfall amounts on Thursday.

The forecast models do show a potential for surface low pressure to
develop just ahead of the system that would help aid in deep
moisture advection along the coast. Thus, expecting locally heavy
rainfall along the southwest facing coastal slopes just ahead of the
main frontal passage. Wind speeds at 925 MB are also forecast to
increase head of the frontal boundary to 40 to 55 KT. This would
likely mix down to the surface and result in windy conditions with
potential for stronger wind gusts as well. These conditions combined
with wet soils could lead to down trees/limbs and isolated power
outages from Wednesday night into Thursday.

Rainfall amounts from the Wednesday night to Thursday timeframe are
forecast to range from 2"-4" with locally higher amounts along the
coastal slopes and higher elevations across the North Bay. Most
urban areas from San Francisco southward can expect between 3/4" to
1 1/2" as the system rapidly moves across the region. While the
system will push through at a decent pace, hourly rainfall amounts
could exceed 3/4" per hour or greater given the deep moisture tap
and mid/upper level support. Thus, will have to closely monitor the
concerns for mud/rock slides and debris flow, especially over the
recent burn scar areas across the region.

In wake of the frontal passage, lingering showers will be possible
late Thursday into Friday with conditions drying out late in the day
into Friday night. Dry weather conditions return region-wide on
Saturday as a cooler, drier air mass settled into the region. This
will likely bring about mostly clear conditions with overnight
temperatures falling back into the 30s and 40s by the upcoming
weekend and into early next week. Meanwhile, daytime temperatures
will be seasonably cool.

&&

.AVIATION...As of 4:00 PM PST Monday...For 00z tafs. High clouds
will continue to stream across the region through the forecast
period with only a few patches of low clouds developing
overnight. Patchy fog possible over the North Bay tonight. Showers
expected to move into the region around 18z Tuesday morning.

Vicinity of KSFO...VFR with light winds and high clouds.

SFO Bridge Approach...Similar to KSFO.

Monterey Bay Terminals...VFR with light winds and high clouds.

&&

.MARINE...as of 2:19 PM PST Monday...Light to moderate north to
northwest winds across the waters today. Winds will increase and
become southerly Tuesday night through Wednesday ahead of a cold
front that is expected to move through on Thursday. Moderate to
strong winds are expected ahead of the front with the strongest
winds occurring on Thursday. Winds will decrease and shift to the
west and northwest once the front passes. Widespread rain across
the waters is expected with this system.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .Tngt...NONE.

&&

PUBLIC FORECAST: RGass
AVIATION: CW
MARINE: Anna

Visit us at www.weather.gov/sanfrancisco

Follow us on Facebook and twitter at:
www.Facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
Hazardous weather outlook, Dec 12, 4:39 AM PST, 14 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
439 AM PST MON DEC 12 2016

CAZ006-505>513-516>518-528>530-131245-
SAN FRANCISCO-
COASTAL NORTH BAY INCLUDING POINT REYES NATIONAL SEASHORE-
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST-
EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND THE DIABLO RANGE-
SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY INCLUDING SAN JOSE-
SOUTHERN SALINAS VALLEY/ARROYO SECO AND LAKE SAN ANTONIO-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO COUNTY AND INTERIOR MONTEREY COUNTY
INCLUDING PINNACLES NATIONAL MONUMENT-
NORTHERN SALINAS VALLEY/HOLLISTER VALLEY AND CARMEL VALLEY-
NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST-
439 AM PST MON DEC 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

DRY WEATHER WITH SEASONABLY COOL TEMPERATURES CAN BE EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

RAIN IS FORECAST TO DEVELOP BY TUESDAY...WITH PERIODS OF RAIN
THEN EXPECTED TO CONTINUE THROUGH LATE THURSDAY. HEAVY RAIN IS
POSSIBLE, ESPECIALLY LATE WEDNESDAY NIGHT AND THURSDAY. MINOR
URBAN AND SMALL STREAM FLOODING MAY OCCUR BY THURSDAY IF
CONDITIONS DEVELOP AS EXPECTED. IN ADDITION, LOCALLY STRONG AND
GUSTY SOUTHERLY WINDS ARE POSSIBLE ON WEDNESDAY NIGHT AND
THURSDAY. STRONG WINDS MAY RESULT IN DOWNED TREES AND POWER
OUTAGES.

WEATHER CONDITIONS FROM TUESDAY THROUGH THURSDAY MAY RESULT IN
THE FOLLOWING IMPACTS:

*  LONGER COMMUTE TIMES DUE TO WET ROADWAYS. TRAFFIC DELAYS IN
   GENERAL DUE TO POSSIBLE ROADWAY FLOODING IN LOW LYING OR
   POORLY DRAINED AREAS.

*  POWER OUTAGES DUE TO LOCALLY STRONG AND GUSTY
   WINDS...ESPECIALLY WEDNESDAY NIGHT INTO THURSDAY.

*  POSSIBLE ROCK SLIDES AND DEBRIS FLOWS, ESPECIALLY ACROSS THE
   SOBERANES AND LOMA BURN SCARS IN MONTEREY AND SANTA CRUZ COUNTY
   AND LOCALLY ELSEWHERE IN AREAS OF STEEP TERRAIN.

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 13, 10:00 AM PSTFlash Flood WatchMTRMarin, Monterey, Napa, San Mateo, Santa Clara, Santa Cruz and 1 more60 hr

Nearby

Coastal Flood Statements in California, 2016Every coastal flood statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.